Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 56, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at May 28, 2011, 2:25 PM CDT for Henderson County, Warren County, Illinois. It was in force for 35 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2011, 2:25 PM CDT (19:25 UTC)
- Expired
- May 28, 2011, 3:00 PM CDT
- In force
- 35 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Henderson County, IL, Warren County, IL
The radar
The Quad Cities radar (KDVN), 96 km from the middle of the area, began a volume at 19:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 2:39 PM CDT | HAIL 1 | 5 Ssw Kirkwood, IL | DIME TO NICKEL SIZE HAIL ALMOST COMPLETELY COVERING THE GROUND. |
| May 28, 2:42 PM CDT | HAIL 0.88 | 4 Se Kirkwood, IL | LASTED AROUND 5 MINUTES |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 7.4 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 541 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
878
WUUS53 KDVN 281925
SVRDVN
ILC071-187-282030-
/O.NEW.KDVN.SV.W.0056.110528T1925Z-110528T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
225 PM CDT SAT MAY 28 2011
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN HENDERSON COUNTY IN WEST CENTRAL ILLINOIS...
WARREN COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 330 PM CDT.
* AT 223 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH...AND QUARTER SIZE HAIL. THIS STORM WAS LOCATED
APPROXIMATELY NEAR STRONGHURST...OR 9 MILES SOUTHEAST OF
BURLINGTON...AND MOVING EAST AT 50 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
RARITAN...BIGGSVILLE...KIRKWOOD...ROSEVILLE AND MONMOUTH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4080 9109 4105 9044 4073 9044 4063 9098
4064 9103
TIME...MOT...LOC 1926Z 253DEG 42KT 4074 9093
WIND...HAIL 60MPH 1.00IN
$$
ERVIN3 follow-up statements
200
WWUS53 KDVN 281942
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
242 PM CDT SAT MAY 28 2011
ILC071-187-282030-
/O.CON.KDVN.SV.W.0056.000000T0000Z-110528T2030Z/
WARREN IL-HENDERSON IL-
242 PM CDT SAT MAY 28 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR SOUTHEASTERN HENDERSON AND WARREN COUNTIES...
AT 240 PM CDT...TRAINED SPOTTERS AND DOPPLER RADAR INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS
LOCATED APPROXIMATELY NEAR PONEMAH...OR 9 MILES SOUTHWEST OF
MONMOUTH...MOVING EAST AT 50 MPH. AT 238 PM...SPOTTERS REPORTED
QUARTER SIZE HAIL NEAR MEDIA...OR 5 MILES SOUTH OF KIRKWOOD ILLINOIS.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LARCHLAND...ORMONDE...MONMOUTH MUNICIPAL AIRPORT...GREENBUSH...
BERWICK...CAMERON AND COLDBROOK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4064 9103 4086 9075 4105 9044 4073 9044
4063 9096
TIME...MOT...LOC 1942Z 252DEG 43KT 4080 9068
WIND...HAIL <58MPH 1.00IN
$$
ERVIN071
WWUS53 KDVN 281956
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
256 PM CDT SAT MAY 28 2011
ILC071-282005-
/O.CAN.KDVN.SV.W.0056.000000T0000Z-110528T2030Z/
HENDERSON IL-
256 PM CDT SAT MAY 28 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN HENDERSON COUNTY IS
CANCELLED...
THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING LARGE HAIL HAS MOVED
OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM WARNING
HAS BEEN CANCELLED.
HOWEVER...THIS STORM IS STILL CAPABLE OF PRODUCING HEAVY RAIN.
LAT...LON 4075 9079 4086 9060 4096 9044 4074 9044
4067 9079
TIME...MOT...LOC 1955Z 252DEG 43KT 4084 9048
$$
ILC187-282030-
/O.CON.KDVN.SV.W.0056.000000T0000Z-110528T2030Z/
WARREN IL-
256 PM CDT SAT MAY 28 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR SOUTHERN WARREN COUNTY...
AT 253 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH...AND QUARTER SIZE HAIL. THIS STORM WAS LOCATED
APPROXIMATELY NEAR 2 MILES SOUTH OF CAMERON...OR 9 MILES SOUTHEAST
OF MONMOUTH...MOVING EAST AT 50 MPH.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
&&
LAT...LON 4075 9079 4086 9060 4096 9044 4074 9044
4067 9079
TIME...MOT...LOC 1955Z 252DEG 43KT 4084 9048
WIND...HAIL 60MPH 1.00IN
$$
ERVIN032
WWUS53 KDVN 282000
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
300 PM CDT SAT MAY 28 2011
ILC187-282010-
/O.CAN.KDVN.SV.W.0056.000000T0000Z-110528T2030Z/
WARREN IL-
300 PM CDT SAT MAY 28 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WARREN COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM THAT LARGE HAIL HAS MOVED OUT OF THE WARNED
AREA. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
HOWEVER...THIS STORM IS STILL CAPABLE OF PRODUCING LARGE HAIL OVER
KNOX COUNTY.
LAT...LON 4075 9079 4086 9060 4096 9044 4074 9044
4067 9079
TIME...MOT...LOC 2000Z 252DEG 43KT 4085 9040
$$
ERVINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 4:07 AM CDT, 10 hours 18 minutes earlier.
Area forecast discussion, May 28, 4:07 AM CDT, 10 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 407 AM CDT SAT MAY 28 2011 .SYNOPSIS... AREA RADARS SHOW WIDESPREAD...MOSTLY HIGH BASED VERY LIGHT RAIN SHOWERS STREAMING EAST ACROSS CENTRAL AND SOUTHERN PORTIONS OF NEB AND IA ALONG AND SOUTH OF A 100 PLUS KNOT WESTERLY 300 MB JET ANALYZED AT 00Z STRETCHED FROM NRN CA INTO WESTERN IA. AT THE SURFACE...MSAS INDICATED A WEAK PRESSURE GRADIENT OVER THE FORECAST AREA...WITH LOW PRESSURE CENTERED OVER SW SASKATCHEWAN AND ANOTHER OVER N CENTRAL TX. THIS SOUTHERN LOW HAD A WARM FRONT REACHING EAST INTO THE TN VALLEY. A LONG AND VERY NARROW AXIS OF SHOWERS AND THUNDERSTORMS HAD RAPIDLY DEVELOPED THE PAST HOUR NORTH OF THIS BOUNDARY ACROSS SRN KS INTO SW MO ALONG THE NOSE OF A 40 TO 50 KT JET AT 850 MB. FURTHER NORTH...A WEAK RIDGE OF HIGH PRESSURE REACHED FROM KY W-NW ACROSS NORTHERN MO AND ALONG THE KS/NEB BORDER. && CHANCES FOR RAIN AND THUNDERSTORMS...ALONG WITH IMPACTS ON TEMPERATURES...ARE THE PRIMARY FOCUS. ALL INDICATIONS WOULD SUGGEST THE LARGE AXIS OF HIGH BASED SHOWERS OR SPRINKLES ADVANCING INTO WESTERN IA SOUTH OF THE JET AXIS WILL CONTINUE EASTWARD AND WILL CARRY SLIGHT CHANCES FOR MEASURABLE RAIN THIS MORNING OVER ESPECIALLY THE SOUTH. ATTENTION THEN TURNS TO THE DEVELOPING CONVECTION IN THE PLAINS THAT WILL LIKELY ADVANCE NORTH WITH THE NORTHWARD PUSH OF THE SURFACE WARM FRONT TODAY. MOST FORECAST MODELS ANTICIPATED THIS DEVELOPMENT...AND HAVE QPF DEPICTING THIS MCS SPREADING NORTH INTO NORTHERN MO BY MIDDAY. THE NAM APPEARED TO BE CLOSEST ON TRACK FOR THE 12Z POSITION AND IS FAVORED WITH IT MORE CONSERVATIVE FURTHER SOUTH DEPICTION OF THE COMPLEX FALLING APART OVER NORTHERN AND CENTRAL MO TOWARD 18Z. CONVECTION THEN REDEVELOPS OVER THE SOUTHERN HALF OF THE FORECAST AREA DURING THE AFTERNOON AND EVENING IN AN AREA OF WEAK MID LEVEL FORCING...UPPER JET SUPPORT AND DEVELOPING LOW LEVEL JET AND STRONG MOISTURE ADVECTION AT 850 MB. WILL HAVE TO WATCH FOR POSSIBLE LARGE HAIL IN THE SOUTH IF THE NORTHERN EDGE OF HIGHER MUCAPES SHOWN BY THE 00Z MODELS REACHES INTO THE SOUTH AFTER DARK. WILL THUS CARRY HIGHEST...LIKELY POPS THIS AFTERNOON AND OVERNIGHT ACROSS THE SOUTH...WHILE LOWER POPS...AND LOWER POTENTIAL FOR THUNDERSTORM WORDING KEPT OVER THE NORTH. MODELS...ESPECIALLY THE NAM MAY BE A BIT OPTIMISTIC WITH HIGH TEMPERATURES TODAY PUSHING WELL INTO THE 70S GIVEN THE ALL THE CLOUD COVER AND POTENTIAL FOR SPRINKLES OR SHOWERS TODAY AND HAVE TRENDED TOWARD THE COOLER GFS/MAV. RISING DEWPOINTS OVERNIGHT SHOULD PROVIDE WARMER MINS AND STAYED CLOSE TO GUIDANCE BLEND IN THE MID 50S NORTH TO MID 60S SOUTH. ..SHEETS.. .LONG TERM...SUNDAY THROUGH NEXT FRIDAY... ELEVATED CONVECTION IS EXPECTED TO BE ONGOING SUN AM ON NOSE OF 60-65 KT LOW LEVEL JET AND STRONG WARM/MOIST ADVECTION NORTH OF WARM FRONT DRAPED FROM CENTRAL KS TO CENTRAL IL. THERE WILL BE ATTENDANT ISOLD LARGE HAIL THREAT IN THE AM GIVEN STRENGTH OF JET AND ADVECTION AND ELEVATED INSTABILITY WITH MUCAPES IN 850-500 MB LAYER IN EXCESS OF 1000 J/KG. POPS MAY ACTUALLY NEED TO BE LOWERED A TAD IN NORTH AND RAISED MORE CENTRAL/SOUTH... BUT MODELS DIFFER ON PLACEMENT OF LOW LEVEL CONVERGENCE. ALSO HAVE SOME SMALL CONCERNS THAT LOW LEVEL JET AND WARM/MOIST ADVECTION COULD BE IMPEDED FURTHER NORTH ACROSS CWA SHOULD ELEVATED CONVECTION GROW UPSCALE INTO MCS. ANY PCPN SUN AM TO WEAKEN WHILE LIFTING NWD DURING DAY WITH JET DECREASING AND WITH WARM ELEVATED MIXED LAYER (700 MB TEMPS OF 13-14C ) SURGING INTO REGION BY 00Z MON. THIS CAP COUPLED WITH LACK OF FORCING ALOFT WITH HEIGHTS BUILDING ALOFT LIKELY TO SQUELCH ANY REDEVELOPMENT OF CONVECTION SUN AFTN ALONG WARM FRONT AND ANY RESIDUAL OUTFLOW BOUNDARIES. HIGHS ON SUNDAY WILL BE VERY CHALLENGING TO SAY THE LEAST AND DEPENDENT ON MOVEMENT OF WARM FRONT AND ANY LINGERING PCPN. WITH BUILDING HEIGHTS ALOFT... NO REAL PUSH TO FRONT AND THUS LIKELY HAVE TO WAIT UNTIL SUN NGT FOR BOUNDARY TO ADVANCE THROUGH... AS ENERGY EJECTS FROM WESTERN TROUGH WITH ATTENDANT SFC CYCLONE LIFTING NWD THROUGH THE PLAINS. HIGH TEMPS SUNDAY CENTRAL/NORTH ARE AT OR JUST BELOW COOL SIDE OF GUIDANCE AND FEEL THIS WAY TO GO GIVEN SLOW MOVEMENT OF FRONT AND RECENT TREND OF OVERSHOOTING HIGHS BY FEW DEGS. EXPECT 15-20+ DEG THERMAL GRADIENT ACROSS THE FRONT... WITH THE FAR SOUTH MOST LIKELY TO SEE PARTIAL SUNSHINE AND DEEPER MIXING TO ALLOW FOR WIDESPREAD MID TO POSSIBLY UPPER 80S. PCPN CHCS LINGER IN THE FAR NORTH SUN NGT WITHIN ZONE OF ISENTROPIC LIFT NORTH OF ADVANCING WARM FRONT ON NOSE OF STRENGTHENING LOW LEVEL JET. MONDAY /MEMORIAL DAY/... WILL BE VERY WARM/HOT WITH WARM FRONT WELL NORTH AND STRONG CAPPING PREVENTING CONVECTION. NAM/GFS BUFR SOUNDINGS SHOW MIXING TO NEAR 850 MB WHICH BROUGHT TO SFC YIELDS WIDESPREAD U80S TO L90S ON HIGH TEMPS... WITH GUSTY S/SW WINDS 25 TO 35 MPH. ON TUE... MID/UPPER LEVEL RIDGE FLATTENS WHILE SHIFTING EAST AS OCCLUDING SYSTEM ADVANCES NWD THROUGH THE PLAINS. ATTENDANT FRONT IS SHOWN TO MOVE THROUGH DURING DAY WITH SOME PCPN CHCS ALONG IT BUT WITH MAIN FORCING PULLING AWAY FROM REGION PCPN SHOULD BE LIMITED TO ISOLD TO SCT COVERAGE AT BEST. THE COLD FRONT WILL BE SOUTH OF THE AREA TUE NGT THROUGH WED WITH SLIGHTLY COOLER/DRIER CONDITIONS. WED NGT THROUGH FRI BRINGS A LOT OF UNCERTAINTY WITH PCPN CHCS. OVERALL PATTERN LOOKS TYPICAL OF SUMMER WITH NOCTURNAL MCS ACTIVITY DEVELOPING ON EDGE OF MID LEVEL CAPPING AROUND PERIPHERY OF LARGE UPPER RIDGE /HEAT DOME/ OVER THE SOUTHERN CONUS. TIMING FAVORS MAINLY LATE NGT AND EARLY AM BUT WHICH DAY(S) REMAIN UNCERTAIN AS DOES LOCATION... THUS BLANKETED SLIGHT CHC TO LOW CHC POPS WED NGT-FRI FOR NOW AND AWAIT BETTER CLARITY/SIGNAL ON TIMING/LOCATION IN THE COMING DAYS. ..MCCLURE.. && .AVIATION... AREAS OF LOW CLOUDS AND VISBYS REDUCED BY BR IN MVFR RANGE EARLY THIS MORNING ARE EXPECTED TO IMPROVE TO VFR AFTER SUNRISE. ISOLATED AND VERY LIGHT SHOWERS WILL CONTINUE TO STREAM EAST ACROSS THE AREA...IMPACTING PRIMARILY THE CID...MLI AND BRL TERMINALS. MORE WIDESPREAD...HEAVIER SHOWERS AND POSSIBLE THUNDERSTORMS ARE EXPECTED TO DEVELOP NORTH OF AN ADVANCING WARM FRONT FROM LATE AFTERNOON AND OVERNIGHT. THIS POTENTIAL IS CURRENTLY LIMITED TO THE BRL TAF...BUT WILL LIKELY BE EXPANDED TO INCLUDE AT LEAST VC WORDING AT ALL TERMINALS IN THE SUNDAY OVERNIGHT PERIODS OF THE NEW 12Z FORECASTS. AT THE SAME TIME...FLIGHT CONDITIONS WILL LIKELY DETERIORATE TO MVFR...AND POSSIBLY IFR BY SUNRISE SUNDAY. ..SHEETS.. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SHEETS/MCCLURE
Hazardous weather outlook, May 28, 4:47 AM CDT, 9 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 447 AM CDT SAT MAY 28 2011 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-291000- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 447 AM CDT SAT MAY 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON MAINLY SOUTH OF INTERSTATE 80...AND THEN ACROSS THE ENTIRE OUTLOOK AREA OVERNIGHT. SOME OF THESE STORMS MAY BE STRONG IN THE FAR SOUTH LATE IN THE AFTERNOON AND EVENING. SEVERE STORMS WITH LARGE HAIL AND HEAVY RAINFALL WILL BE POSSIBLE TONIGHT. THE GREATEST RISK APPEARS TO BE ALONG AND SOUTH OF A LINE FROM OTTUMWA THROUGH MOLINE TO PRINCETON ILLINOIS...WHERE THE STORM PREDICTION CENTER HAS OUTLOOKED A SLIGHT RISK FOR SEVERE WEATHER. AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED THUNDERSTORMS WILL LINGER EARLY SUNDAY. THE STRONGEST STORMS WILL POSE A RISK OF LARGE HAIL. VERY WARM AND HUMID CONDITIONS ARE EXPECTED ON MEMORIAL DAY... WITH AFTERNOON HEAT INDICES REACHING THE LOWER TO MIDDLE 90S IN MANY AREAS. THERE IS A CHANCE OF THUNDERSTORMS ON TUESDAY WITH A COLD FRONT. THE THREAT FOR SEVERE WEATHER APPEARS LOW AT THIS TIME. PERIODIC CHANCES OF THUNDERSTORMS WILL RETURN THE LATTER HALF OF NEXT WEEK... WITH THE TIMING GENERALLY FAVORING LATE NIGHT AND EARLY MORNINGS. IT IS TOO EARLY TO DETERMINE THE POTENTIAL FOR SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. SHEETS/MCCLURE
In the hours before
Special weather statement, May 28, 12:35 PM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1235 PM CDT SAT MAY 28 2011 IAZ088-089-098-099-ILZ025-026-034-035-MOZ009-010-281945- HENRY IA-DES MOINES-VAN BUREN-LEE-HENDERSON-WARREN-HANCOCK- MCDONOUGH-SCOTLAND-CLARK- INCLUDING THE CITIES OF...MOUNT PLEASANT...BURLINGTON... KEOSAUQUA....FORT MADISON...OQUAWKA...MONMOUTH...CARTHAGE... MACOMB...MEMPHIS...KAHOKA 1235 PM CDT SAT MAY 28 2011 ...SCATTERED STRONG THUNDERSTORMS POSSIBLE... SCATTERED THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL AND GUSTY WINDS...ALONG WITH BRIEF HEAVY RAIN CAN BE EXPECTED THROUGH MID AFTERNOON. WHILE ANY ONE STORM SHOULD NOT LAST VERY LONG...SEVERAL STORMS MAY IMPACT THE SAME LOCATIONS. ERVIN
The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 7:24 PM CDT | River Flood Warning | DVN | Henderson, Mercer | 16 hr |
| May 28, 4:18 PM CDT | Special Weather Statement | DVN | Putnam | 57 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.